MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAB
Medical Device Problem Codes Premature Discharge of Battery (1057); No Display/Image (1183); No Apparent Adverse Event (3189); Intermittent Communication Failure (4038)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 452 mg/dl.The customer treated high blood glucose with insulin pump.The customer was not using the insulin pump within 48 hours of high blood glucose event.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.The customer was reported that the insulin pump had blank display.Display returned after cleaning the battery cap.Insulin pump had multiple insulin pump error alarms.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, self test, off no power test and all operating currents tested within the specification.No blank display or e13 alarm noted.Device passed a21 error test.No unexpected a21 alarm noted.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551NAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10152911
Report Number2032227-2020-130777
Device Sequence Number2318243
Product Code OZO
UDI-Device Identifier00643169503625
UDI-Public(01)00643169503625
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAB
Device Catalogue NumberMMT-551NAB
Device Lot NumberA4551NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient Weight87